# SDR 2009FA0000284

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N620TA
- Make and model: Enstrm F28F
- Aircraft serial: 747
- Engine: Lyc HIO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Right
- Part time: 874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING A TRACKING DISCREPANCY, IT WAS FOUND THAT THE RT FWD MOUNT LOCATION OF THE PYLON HAD CRACKED AS WELL AS THE GUSSET.  THE CRACK WAS NOT VISIBLE THROUGH THE UPPER SIDE PANELS JUST BELOW THE FUEL TANKS.  THE CRACK WAS NOT FOUND UNTIL THE FUEL TANKS WERE REMOVED.  THE CRACK IS AROUND THE LARGE TUBE JUST AFT OF THE M.G.B MOUNT.  THE TRACKING ISSUE WAS SIMPLY THAT THE 1:1 VIBRATION COULD NOT BE LOWERED TO AN ACCEPTABLE NUMBER AND WOULD NOT REPEAT WITH NO ADJUSTMENTS MADE.  (K)
